Alert archive / South Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 67, NWS Aberdeen, SD

June 19, 20145 counties in South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 19, 2014, 5:20 PM CDT for 5 counties in South Dakota. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2014, 5:20 PM CDT (22:20 UTC)
Expired
Jun 19, 2014, 6:00 PM CDT
In force
40 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Faulk County, SD, Hand County, SD, Hyde County, SD, Potter County, SD, Sully County, SD

The radar

The Aberdeen radar (KABR), 97 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:46 PM CDTTSTM WND GST 6010 Ssw Seneca, SDSMALL LIMBS DOWN.
Jun 19, 5:47 PM CDTTSTM WND GST 6017 N Highmore, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS53 KABR 192220
SVRABR
SDC049-059-069-107-119-192300-
/O.NEW.KABR.SV.W.0067.140619T2220Z-140619T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
520 PM CDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FAULK COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTHWESTERN HAND COUNTY IN CENTRAL SOUTH DAKOTA...
  NORTHERN HYDE COUNTY IN CENTRAL SOUTH DAKOTA...
  SOUTHEASTERN POTTER COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTHEASTERN SULLY COUNTY IN CENTRAL SOUTH DAKOTA...

* UNTIL 600 PM CDT

* AT 516 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM STONE LAKE TO 5 MILES SOUTHEAST OF STONE LAKE TO 14
  MILES SOUTHEAST OF STONE LAKE...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SENECA AROUND 540 PM CDT.
  ONAKA AND ORIENT AROUND 545 PM CDT.
  BRENTWOOD COLONY AND FAULKTON AROUND 550 PM CDT.
  MIRANDA AROUND 555 PM CDT.

THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 237 AND 281.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4525 9943 4512 9914 4494 9890 4466 9953
      4476 9975 4491 9999
TIME...MOT...LOC 2221Z 231DEG 39KT 4497 9974 4486 9962
          4481 9944

HAIL...1.00IN
WIND...60MPH

$$
TDK
2 follow-up statements
955 
WWUS53 KABR 192238
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
538 PM CDT THU JUN 19 2014

SDC119-192248-
/O.CAN.KABR.SV.W.0067.000000T0000Z-140619T2300Z/
SULLY SD-
538 PM CDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SULLY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS EITHER WEAKENED OR
MOVED OUT OF THE WARNED AREA.

LAT...LON 4481 9962 4497 9972 4525 9943 4512 9914
      4494 9890 4470 9945
TIME...MOT...LOC 2238Z 231DEG 39KT 4509 9954 4497 9942
          4492 9924

$$

SDC049-059-069-107-192300-
/O.CON.KABR.SV.W.0067.000000T0000Z-140619T2300Z/
POTTER SD-HYDE SD-HAND SD-FAULK SD-
538 PM CDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
FAULK...NORTHWESTERN HAND...NORTHERN HYDE AND SOUTHEASTERN POTTER
COUNTIES UNTIL 600 PM CDT...

AT 537 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SENECA TO 8 MILES SOUTHEAST OF SENECA TO 8 MILES WEST
OF ORIENT...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ONAKA AND ORIENT AROUND 545 PM CDT.
  BRENTWOOD COLONY AND FAULKTON AROUND 550 PM CDT.
  MIRANDA AROUND 555 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4481 9962 4497 9972 4525 9943 4512 9914
      4494 9890 4470 9945
TIME...MOT...LOC 2238Z 231DEG 39KT 4509 9954 4497 9942
          4492 9924

HAIL...1.00IN
WIND...60MPH

$$
TDK
446 
WWUS53 KABR 192252
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
552 PM CDT THU JUN 19 2014

SDC107-192301-
/O.CAN.KABR.SV.W.0067.000000T0000Z-140619T2300Z/
POTTER SD-
552 PM CDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POTTER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS EITHER WEAKENED OR
MOVED OUT OF THE WARNED AREA.

LAT...LON 4482 9945 4503 9956 4525 9943 4512 9914
      4494 9890 4474 9936
TIME...MOT...LOC 2251Z 232DEG 34KT 4506 9936 4494 9924
          4489 9906

$$

SDC049-059-069-192300-
/O.CON.KABR.SV.W.0067.000000T0000Z-140619T2300Z/
HYDE SD-HAND SD-FAULK SD-
552 PM CDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
FAULK...NORTHWESTERN HAND AND NORTHEASTERN HYDE COUNTIES UNTIL 600 PM
CDT...

AT 548 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BURKMERE TO 9 MILES WEST OF ORIENT TO ORIENT...MOVING
NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED. AT 545 PM CDT SPOTTERS 10 SOUTHWEST OF 
SENECA REPORTED ESTIMATED 60 MPH WINDS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MIRANDA AND FAULKTON AROUND 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4482 9945 4503 9956 4525 9943 4512 9914
      4494 9890 4474 9936
TIME...MOT...LOC 2251Z 232DEG 34KT 4506 9936 4494 9924
          4489 9906

HAIL...0.88IN
WIND...60MPH

$$
TDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:38 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 19, 3:38 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
338 PM CDT THU JUN 19 2014

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

TIGHT VORTICITY MAXIMA ROTATING OVER WESTERN SD AT THIS TIME HAS
PRODUCED THUNDERSTORMS...WHICH WAS WHAT THE HRRR MODEL WAS
INDICATING MOST OF THE DAY. SOME OF THESE STORMS HAVE BECOME
SEVERE WITH HAIL AND EVEN REPORTS OF FUNNEL CLOUDS/LANDSPOUTS. NOT
SURPRISING GIVEN COOLER TEMPS ALOFT AND TIGHT ROTATION OF VORT
SPINNING ACROSS. MLCAPE VALUES GENERALLY RANGE FROM 500 TO 1000
J/KG WITH DEEP LAYER SHEAR 20 TO 30 KNOTS OVER WESTERN SD.
ALTHOUGH...BETTER SHEAR VALUES EXIST OVER CENTRAL SD. HI RES
MODELS SHOW SOME OF THIS ACTIVITY SPREADING ACROSS THE CWA AS LONG
AS THE SUN IS UP. HAVE INCLUDED POPS THIS EVENING TO ACCOUNT FOR
THIS.

CONDITIONS QUIET DOWN LATE TONIGHT THROUGH FRIDAY NIGHT AS UPPER
LEVEL FLOW BECOMES ZONAL. GIVEN 850 MB TEMPS ON FRIDAY...EXPECT
HIGHS TO BE RATHER WARM WITH READINGS IN THE 80S.

MORE ACTIVE WEATHER RETURNS TO THE AREA SATURDAY AND SATURDAY
NIGHT. INSTABILITY INCREASES TO 2000 TO 3000 J/KG WITH 40 TO 50
KNOTS OF DEEP LAYER SHEAR. LOW LEVEL SHEAR NOT ALL TOO IMPRESSIVE.
COULD BE SEEING SOME SEVERE STORMS ACROSS THE AREA SATURDAY INTO
SATURDAY EVENING.

.LONG TERM...SUNDAY THROUGH THURSDAY

THE PERIOD STARTS OFF WITH FAIRLY FAST MOVING UPPER LEVEL FLOW
WITH A SERIES OF SHORTWAVES TRACKING ACROSS THE AREA. A LOW
PRESSURE SYSTEM WILL TRACK ACROSS THE CENTRAL PLAINS EARLY IN THE
PERIOD...PUTTING THE CWA IN A POTENTIAL SPOT FOR SHOWER AND
THUNDERSTORM ACTIVITY SUNDAY THROUGH EARLY TUESDAY. HIGH PRESSURE
DROPPING OVER THE NORTHERN PLAINS WILL KEEP THINGS DRY TUESDAY
NIGHT AND WEDNESDAY...THEN MAY SEE ANOTHER CHANCE OF PRECIPITATION
WEDNESDAY NIGHT AND THURSDAY AS A LOW PRESSURE SYSTEM APPROACHES
THE REGION.

NEAR NORMAL TEMPERATURES WILL BE THE RULE THROUGH THE
PERIOD...WITH HIGHS IN THE MID 70S TO LOWER 80S AND OVERNIGHT LOWS
IN THE MID TO UPPER 50S.

&&

.AVIATION...

18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

MVFR CIGS WILL REMAIN OVER THE EASTERN PART OF THE CWA INTO THE
AFTERNOON HOURS...AFFECTING KABR AND KATY. BY LATE AFTERNOON...THE
CIGS WILL HAVE LIFTED AND VFR CONDITIONS WILL THEN PREVAIL ACROSS
THE AREA THROUGH THE TAF PERIOD. A FEW ISOLATED THUNDERSTORMS ARE
POSSIBLE ACROSS THE AREA LATER IN THE AFTERNOON AND EVENING...BUT
DUE TO UNCERTAINTY OF DEVELOPMENT AND LOCATION...HAVE NOT
MENTIONED ANY STORMS IN THE TAFS AT THIS TIME.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

SHORT TERM...TMT
LONG TERM...PARKIN
AVIATION...PARKIN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 19, 4:12 AM CDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
412 AM CDT THU JUN 19 2014

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-200915-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
412 AM CDT THU JUN 19 2014 /312 AM MDT THU JUN 19 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS PARTS OF
THE REGION THIS MORNING AND INTO THE AFTERNOON HOURS BEFORE THE
LOW PRESSURE SYSTEM EXITS. HEAVY RAIN IS THE MAIN THREAT AND IS
ESPECIALLY A CONCERN ACROSS NORTHEAST SOUTH DAKOTA AND WEST
CENTRAL MINNESOTA...WHERE GROUNDS ARE ALREADY SATURATED. HAIL AND
STRONG WINDS ARE ALSO POSSIBLE WITH EARLY MORNING STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE SATURDAY
ALONG A WEAK FRONTAL BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

ANY EXCESSIVE RAIN REPORTS ARE APPRECIATED.

SERR

In the hours before

Local storm report, Jun 19, 12:19 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1219 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       9 W LEOLA               45.72N  99.12W
06/19/2014  M3.25 INCH       MCPHERSON          SD   PUBLIC

            24 HOUR RAINFALL TOTAL

&&

EVENT NUMBER ABR1400501

SD
Local storm report, Jun 19, 12:22 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1222 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       1 W LONG LAKE COLONY    45.61N  98.84W
06/19/2014  E2.00 INCH       MCPHERSON          SD   TRAINED SPOTTER

            ESTIMATED 2 INCHES OF RAINFALL OVER THE PAST 24 HOURS

&&

EVENT NUMBER ABR1400502

SD
Local storm report, Jun 19, 2:33 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ABERDEEN SD
233 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TORNADO          9 NNE LEES CORNER       44.19N  99.25W
06/18/2014                   BUFFALO            SD   EMERGENCY MNGR

            CORRECTED LOCATION OF THE TORNADO BASED ON EM REPORT
            AND VIDEO CONFIRMATION. ONE-QUARTER MILE WIDE TORNADO ON
            GROUND.

&&

CORRECTED COUNTY/STATE...LOCATION...REMARKS

EVENT NUMBER ABR1400445

FOWLE
Local storm report, Jun 19, 2:51 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
251 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             14 SW MISSION RIDGE     44.55N 100.99W
06/19/2014  E0.70 INCH       STANLEY            SD   PUBLIC

&&

EVENT NUMBER ABR1400503

KG
Local storm report, Jun 19, 3:17 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
317 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             13 SW MISSION RIDGE     44.56N 100.98W
06/19/2014  E1.00 INCH       STANLEY            SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1400504

KG
Special weather statement, Jun 19, 4:17 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
417 PM CDT THU JUN 19 2014

SDZ033>035-192145-
HUGHES-STANLEY-SULLY-
417 PM CDT THU JUN 19 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
STANLEY...NORTHWESTERN HUGHES AND SOUTHWESTERN SULLY COUNTIES UNTIL
445 PM CDT/345 PM MDT/...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COW CREEK REC AREA...OR 17 MILES NORTHWEST
OF FORT PIERRE...MOVING NORTHEAST AT 20 MPH.

A FEW LOCATIONS IN THE ADVISORY INCLUDE SPRING CREEK REC AREA...COW
CREEK REC AREA...OKOBOJO CREEK REC AREA...SULLY BUTTES AND BUSH'S
LANDING.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE
EXPECTED WITH THIS STORM. FUNNEL CLOUDS ARE ALSO POSSIBLE WITH THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

TDK

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:31 PM CDTSevere Thunderstorm WarningABRMcPherson44 min
Jun 18, 8:05 PM CDTFlash Flood WarningABRCampbell, Edmunds, McPherson, Walworth6 hr
Jun 18, 8:15 PM CDTSevere Thunderstorm WarningABREdmunds, McPherson45 min
Jun 18, 8:36 PM CDTSevere Thunderstorm WarningABRSpink39 min
Jun 18, 8:49 PM CDTTornado WarningABRBrown, Edmunds, McPherson41 min
Jun 18, 8:57 PM CDTSevere Thunderstorm WarningABRBrown, Spink63 min
Jun 18, 9:04 PM CDTFlash Flood WarningABRBrown, Spink6 hr
Jun 18, 9:14 PM CDTSevere Thunderstorm WarningABRClark, Day, Spink46 min
Jun 18, 9:20 PM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall, Spink40 min
Jun 18, 9:57 PM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall48 min
Jun 18, 11:25 PM CDTAreal Flood WarningABRCorson24 hr
Jun 18, 11:47 PM CDTFlash Flood WarningABRClark, Day, Spink10 hr
Jun 19, 12:21 AM CDTFlash Flood WarningABRDay, Marshall, Roberts9 hr
Jun 19, 1:33 AM CDTFlash Flood WarningABRGrant, Roberts6 hr
Jun 19, 3:58 AM CDTFlash Flood WarningABRDeuel12 hr
Jun 19, 4:06 AM CDTSevere Thunderstorm WarningABRClark, Day, Hamlin, Spink39 min
Jun 19, 5:04 AM CDTSevere Thunderstorm WarningABRDay41 min
Jun 19, 6:03 AM CDTRiver Flood WarningABRRoberts38 hr
Jun 19, 2:41 PM CDTSevere Thunderstorm WarningABRStanley49 min
Jun 19, 3:18 PM CDTSevere Thunderstorm WarningABRDewey, Stanley, Sully42 min
Jun 19, 4:22 PM CDTRiver Flood WarningABRCorson43 hr
Jun 19, 4:54 PM CDTSevere Thunderstorm WarningABRSully36 min
Jun 19, 5:58 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Potter, Spink47 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.